# SDR AALA202308039986

- Difficulty date: June 28, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A320*
- Aircraft serial: 4966
- Aircraft time: 35,176 hours, 14,311 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901005100700
- Condition: Cracked
- Location: Zone 400 - Nac/P
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO A HYDRAULIC YELLOW RERVOIR LOW LEVEL ECAM WARNING. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202306309986: MAINTENANCE FOUND YELLOW HYDAULIC SYSTEM PRESSURE LINE IN THE #2 PYLON CRACKED AND LEAKING AT ACCESS PANEL 485AR. MAINTENANCE REPLACED IT PER AMM 29-13-49 AND ACCOMPLISHED  A SATISFACTORY LEAK / OPERATIONAL CHECK. ** (CLOSED)
